Table of Contents
Journal of Astrophysics
Volume 2014 (2014), Article ID 480964, 4 pages
http://dx.doi.org/10.1155/2014/480964
Research Article

Delta : Polynomial Approximation of Time Period 1620–2013

Department of Mathematical Sciences, Federal Urdu University of Arts, Sciences & Technology, Karachi 75300, Pakistan

Received 26 May 2014; Accepted 19 June 2014; Published 9 July 2014

Academic Editor: Josep M. Trigo-Rodríguez

Copyright © 2014 M. Khalid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Khalid, Mariam Sultana, and Faheem Zaidi, “Delta : Polynomial Approximation of Time Period 1620–2013,” Journal of Astrophysics, vol. 2014, Article ID 480964, 4 pages, 2014. doi:10.1155/2014/480964